# SDR HNAA0700164

- Difficulty date: July 26, 2007
- Submitted: September 8, 2007
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 32,678 hours, 37,133 cycles
- System (JASC): 2565 · Escape Slide
- Part: Disk
- Condition: Burst
- Location: Ditching Dam
- Component: Ditching Dam, Dhav
- Component part number: 4MA102510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DITCHING DAM PRESSURE READS ZERO PSI.  FOUND DISK BURST BUT DITCHING DAM DID NOT DEPLOY.  REMOVED AND REPLACED DITCHING DAM DISK, BOTTLE AND BAG PER W/C 25-60-10R AND W/C 25-60-07R PARTS REPLACED - BURST DISK ADAPTER P/N A 68641, NITRO CLYLINDER P/N 410870-3, S/N 450, DITCHING DAM P/N 4MAN25-10, S/N F2548.
